Oseledec multiplicative ergodic theorem for laminations

Oseledec multiplicative ergodic theorem for laminations

by Nguyên, Viêt-Anh

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Oseledec multiplicative ergodic theorem for laminations / Viêt-Anh Nguên.

Edition Statements

  • Publication Date:March 2017

Publication Statements

Notes

"Volume 246, Number 1164 (third of 6 numbers), March 2017"

The Physical Object

  • Description:ix, 174 Seiten. : : Illustrationen.

Edition Identifiers

  • ISBN:9781470422530, 1470422530
  • oclc:ocn982190517
  • LC Classification:QA313
  • Dewey Decimal:515/.48

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Oseledec Multiplicative Ergodic Theorem for Lamin…

    PDF · 1.6 MB · updated